RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 3, Pages 542–545 (Mi dan34398)  

MATHEMATICS

Periodic solutions of differential equations in a Banach space

N. V. Medvedev

Vladimir Pedagogical Institute

Full text: PDF file (456 kB)

Bibliographic databases:
UDC: 517.91+517.948
Presented: И. Г. Петровский
Received: 21.05.1968

Citation: N. V. Medvedev, “Periodic solutions of differential equations in a Banach space”, Dokl. Akad. Nauk SSSR, 184:3 (1969), 542–545

Citation in format AMSBIB
\Bibitem{Med69}
\by N.~V.~Medvedev
\paper Periodic solutions of differential equations in a Banach space
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 3
\pages 542--545
\mathnet{http://mi.mathnet.ru/dan34398}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0237925}
\zmath{https://zbmath.org/?q=an:0201.12401}


Linking options:
  • http://mi.mathnet.ru/eng/dan34398
  • http://mi.mathnet.ru/eng/dan/v184/i3/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020